Conformal invariants associated to a measure

Sun Yung A. Chang, Matthew J. Gursky, Paul Yang

Research output: Contribution to journalArticlepeer-review

24 Scopus citations


In this note, we study some conformal invariants of a Riemannian manifold (Mn, g) equipped with a smooth measure m. In particular, we show that there is a natural definition of the Ricci and scalar curvatures associated to such a space, both of which are conformally invariant. We also adapt the methods of Fefferman and Graham [Fefferman, C. & Graham, C. R. (1985) Astérisque, Numero Hors Serie, 95-116] and Graham, Jenne, Mason, and Sparling [Graham, C. R., Jenne, R., Mason, L. J., & Sparling, G. A. J. (1992) J. London Math. Soc. 46, 557-565] to construct families of conformally covariant operators defined on these spaces. Certain variational problems in this setting are considered, including a generalization of the Einstein-Hilbert action.

Original languageEnglish (US)
Pages (from-to)2535-2540
Number of pages6
JournalProceedings of the National Academy of Sciences of the United States of America
Issue number8
StatePublished - Feb 21 2006

All Science Journal Classification (ASJC) codes

  • General

Cite this